# SDR RAIA00806002

- Difficulty date: June 8, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5515 - STL - RETURN FROM FLIGHT - NOSE GEAR DID NOT RETACT WITH GEAR HANDLE SELECTED UP.  MAINTENANCE CLEANED UPLOCK PROX SWITCH CONNECTORS.  (S)
